Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 342, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2020, 3:42 PM CDT for Humphreys County, Sunflower County, Washington County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2020, 3:42 PM CDT (20:42 UTC)
- Expired
- Jul 2, 2020, 4:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
062
WUUS54 KJAN 022042
SVRJAN
MSC053-133-151-022130-
/O.NEW.KJAN.SV.W.0342.200702T2042Z-200702T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
342 PM CDT Thu Jul 2 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Sunflower County in northwestern Mississippi...
Eastern Washington County in northwestern Mississippi...
Northwestern Humphreys County in central Mississippi...
* Until 430 PM CDT.
* At 342 PM CDT, a severe thunderstorm was located near Tribbett, or
near Indianola, moving south at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Tribbett around 350 PM CDT.
Darlove around 410 PM CDT.
Estill around 420 PM CDT.
Hollandale around 425 PM CDT.
Murphy around 430 PM CDT.
Other locations impacted by this severe thunderstorm include Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3341 9059 3309 9058 3309 9066 3310 9066
3310 9091 3311 9103 3344 9081
TIME...MOT...LOC 2042Z 018DEG 19KT 3338 9072
HAIL...0.88IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:17 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 2, 3:17 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Jackson MS 317 PM CDT Thu Jul 2 2020 .DISCUSSION... Through tomorrow... Another busy day of convection. Activity began early this morning in the east and pushed south. As this diminished, an outflow boundary moved west and kicked off additional showers and storms across portions of the western part of the forecast area. A moist and unstable airmass is in place, which has led to some storms becoming strong to severe as well as efficient rainfall in some locations. With PW values around 1.87 inches in place per the 12Z KJAN sounding, this has brought locally heavy rainfall and some localized flash flooding to central Mississippi. This activity will continue to push west through the afternoon and evening. A marginal risk remains in place and should continue through the afternoon and evening. Hi-res guidance hints at a decaying MCS once again this evening potentially hitting the western part of the forecast area. However, confidence is not high and this is especially the case given how much could recover from this afternoon's convection. More convection will occur tomorrow but guidance is not consistent about where and how much coverage. Outside of storms, highs will reach into the lower 90s again. This, combined with ample moisture, will bring potential for heat indices to reach near 105 degrees. A limited risk will be issued for the entire forecast area to cover this. /28/ Tomorrow night through Thursday... Guidance continues to paint an active summer pattern across the region through the forecast period with warm and humid conditions. The synoptic pattern will be characterized by stout ridging across the Central and Southern Plains with a mean longwave trough across the Pacific Northwest. Several shortwave perturbations will rotate through the base of the trough, but will lift north around the ridge through the Inter-Mountain West and into the Canadian Prairies well to our north. Meanwhile, across the southeast states, weak troughing will persist both aloft and at the surface. This will promote an active stretch of convection with scattered to numerous diurnally driven thunderstorms each day. Strong to severe storms cannot be ruled out any given day, but will be governed by previous day's convective activity and any residual outflow boundaries/MCVs. As such, microburst potential will have to be assessed on a day-to-day basis so will keep the HWO/graphics clear for now. Cloud cover and thunderstorm coverage will help keep temperatures down, but highs in the upper 80s to low 90s with mid to upper 70s dewpoints will continue to foster hot and humid conditions. Will keep the HWO/graphics clear of heat stress for now as forecast heat index values are expected to generally remain in the upper 90s to low 100s. By the middle of next work week, global guidance is in generally good agreement that the Four Corners ridge will flatten with northern stream shortwave troughs making further south progression into the Central Plains. This synoptic pattern could yield northwest flow "ring of fire" MCS activity across portions of the Lower Mississippi River Valley and will be worth keeping an eye on. /TW/ && .AVIATION... 18Z TAF discussion: VFR conditions are occurring outside of thunderstorms. Where storms are occurring, especially I-55 and east, there are lowered ceiling and vis restrictions to MVFR or potentially lower. These will continue through the evening hours before diminishing. Gusty winds will accompany storms but winds will be generally light outside of storms. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 92 75 90 / 58 65 28 72 Meridian 72 92 74 90 / 46 60 26 64 Vicksburg 76 91 76 90 / 56 66 29 72 Hattiesburg 73 92 74 90 / 62 75 35 74 Natchez 75 92 74 90 / 36 74 34 74 Greenville 75 92 76 89 / 49 67 28 59 Greenwood 73 92 75 91 / 43 53 18 53 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/28
Hazardous weather outlook, Jul 2, 3:23 PM CDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 323 PM CDT Thu Jul 2 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040-041- 047-048-053-054-059>062-072-032030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Humphreys-Issaquena-Sharkey-Warren-Hinds- Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln-Marion- 323 PM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Friday There is a marginal risk today for isolated severe storms containing damaging wind gusts and hail, through early evening. In addition, heat stress may be a concern with heat indices approaching 105 on Friday. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ025>033-036>039-042>046-049>052-055>058-063>066-073-074-032030- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Lamar- Forrest- 323 PM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Friday EXCESSIVE HEAT THREAT...Limited TIMING...Friday Heat stress may be a concern with heat indices approaching 105 on Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 2, 12:34 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
1234 PM CDT Thu Jul 2 2020
MSZ042-043-021800-
Yazoo MS-Madison MS-
1234 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES UNTIL 100 PM CDT...
At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at
10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Flora around 100 PM CDT.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3266 9057 3275 9032 3255 9022 3249 9045
3256 9046 3254 9047 3254 9048 3252 9050
3252 9052 3250 9052 3251 9053
TIME...MOT...LOC 1734Z 343DEG 8KT 3262 9042
TWSpecial weather statement, Jul 2, 12:39 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
1239 PM CDT Thu Jul 2 2020
MSZ043-049-021815-
Rankin MS-Madison MS-
1239 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES UNTIL 115 PM CDT...
At 1239 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gluckstadt, or near Canton, moving southeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Goshen Springs around 105 PM CDT.
Fannin and Pisgah around 110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3226 9012 3234 9012 3234 9011 3236 9011
3236 9010 3238 9010 3239 9008 3240 9007
3240 9013 3260 9014 3266 9001 3238 8979
TIME...MOT...LOC 1739Z 329DEG 15KT 3253 9002
TWSpecial weather statement, Jul 2, 1:05 PM CDT, 2 hours 37 minutes before
Special Weather Statement National Weather Service Jackson MS 105 PM CDT Thu Jul 2 2020 MSZ043-048-049-021830- Hinds MS-Rankin MS-Madison MS- 105 PM CDT Thu Jul 2 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN... NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 130 PM CDT... At 105 PM CDT, Meteorologists were tracking a strong thunderstorm over Flowood, moving southeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pearl, Brandon and Richland around 115 PM CDT. Florence and Monterey around 125 PM CDT. Star and Piney Woods around 130 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3249 9031 3258 9016 3205 8984 3205 9019 TIME...MOT...LOC 1805Z 333DEG 30KT 3234 9013 TW
Special weather statement, Jul 2, 1:28 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Thu Jul 2 2020
MSZ042-043-048-021900-
Hinds MS-Yazoo MS-Madison MS-
128 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO...NORTH
CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM CDT...
At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at 5
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Flora, Pocahontas, Phoenix, Tinsley, Little Yazoo, Bentonia and
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3250 9057 3251 9055 3253 9055 3253 9058
3276 9057 3275 9029 3245 9026 3245 9058
3250 9058
TIME...MOT...LOC 1828Z 355DEG 6KT 3262 9040
NFSpecial weather statement, Jul 2, 2:09 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
209 PM CDT Thu Jul 2 2020
MSZ047-048-054-022000-
Copiah MS-Warren MS-Hinds MS-
209 PM CDT Thu Jul 2 2020
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...HINDS AND
COPIAH COUNTIES UNTIL 300 PM CDT...
At 209 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Phoenix to near Raymond to near
Crystal Springs. Movement was southwest at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Jackson, Clinton, Vicksburg, Crystal Springs, Hazlehurst, Redwood,
Raymond, Wesson, Terry, Edwards, Utica, Bolton, Brownsville, Flowers,
Martinsville, Youngton, Oak Ridge, Dentville, Dry Grove and Bovina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3170 9062 3211 9072 3222 9073 3221 9074
3257 9085 3257 9073 3262 9072 3262 9069
3259 9069 3259 9066 3255 9065 3253 9056
3251 9055 3250 9052 3257 9045 3249 9045
3249 9033 3173 9018 3170 9028
TIME...MOT...LOC 1909Z 057DEG 16KT 3259 9047 3227 9038 3196 9031
NFSpecial weather statement, Jul 2, 3:23 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
323 PM CDT Thu Jul 2 2020
MSZ035-041-022045-
Sharkey MS-Humphreys MS-
323 PM CDT Thu Jul 2 2020
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HUMPHREYS AND
NORTHEASTERN SHARKEY COUNTIES UNTIL 345 PM CDT...
At 322 PM CDT, Meteorologists were tracking strong thunderstorms
near Midnight, or 7 miles southwest of Belzoni, moving south at 20
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
These strong thunderstorm will be near...
Midnight around 335 PM CDT.
Other locations impacted by this storm include Silver City and
Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 9041 3310 9040 3310 9042 3312 9042
3310 9043 3306 9043 3305 9040 3301 9039
3301 9045 3293 9045 3292 9066 3291 9076
3310 9069 3310 9068 3317 9066
TIME...MOT...LOC 2022Z 004DEG 16KT 3310 9056
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:05 PM CDT | Special Weather Statement | JAN | Lowndes, Noxubee, Oktibbeha | 40 min |
| Jul 1, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 44 min |
| Jul 1, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 42 min |
| Jul 1, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 49 min |
| Jul 1, 8:17 PM CDT | Flash Flood Warning | JAN | Winston | 118 min |
| Jul 1, 8:39 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Simpson, Smith | 39 min |
| Jul 1, 8:42 PM CDT | Flash Flood Warning | JAN | Madison, Rankin | 2 hr |
| Jul 2, 8:33 AM CDT | Special Weather Statement | JAN | Neshoba | 27 min |
| Jul 2, 9:03 AM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Jul 2, 9:06 AM CDT | Special Weather Statement | JAN | Oktibbeha | 39 min |
| Jul 2, 9:08 AM CDT | Special Weather Statement | JAN | Oktibbeha | 52 min |
| Jul 2, 9:20 AM CDT | Special Weather Statement | JAN | Newton | 40 min |
| Jul 2, 9:32 AM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jul 2, 9:57 AM CDT | Special Weather Statement | JAN | Jasper | 48 min |
| Jul 2, 10:00 AM CDT | Special Weather Statement | JAN | Neshoba, Winston | 45 min |
| Jul 2, 10:17 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton, Winston | 118 min |
| Jul 2, 10:28 AM CDT | Special Weather Statement | JAN | Jasper | 47 min |
| Jul 2, 10:38 AM CDT | Special Weather Statement | JAN | Neshoba | 52 min |
| Jul 2, 11:25 AM CDT | Special Weather Statement | JAN | Jones | 50 min |
| Jul 2, 12:34 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jul 2, 12:39 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| Jul 2, 1:05 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 2, 1:28 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 2, 2:00 PM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 2, 2:09 PM CDT | Special Weather Statement | JAN | Copiah, Hinds | 51 min |
| Jul 2, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Jul 2, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 45 min |
| Jul 2, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Jul 2, 3:23 PM CDT | Special Weather Statement | JAN | Humphreys | 22 min |
| Jul 2, 4:11 PM CDT | Special Weather Statement | JAN | Issaquena | 34 min |
| Jul 2, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 41 min |
| Jul 2, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.